On a nonlinear communication scheme

S. N. Chow, Bo Deng, J. K. Hale

Research output: Contribution to journalArticle

Abstract

A nonlinear communication scheme is presented. It is shown that a family of equations can be used for encoding and that synchronization can be maintained even though parameters are varied at the encoding end. It is also demonstrated that the idea of using the sensitive dependence on initial conditions of chaotic system for communication purposes can also be implemented for nonchaotic systems near the common boundary of basins of attraction for multiple attractors. Numerical simulations are also included.

Original languageEnglish (US)
Pages (from-to)2227-2232
Number of pages6
JournalInternational Journal of Bifurcation and Chaos in Applied Sciences and Engineering
Volume11
Issue number8
DOIs
StatePublished - Jan 1 2001

Fingerprint

Encoding
Chaotic systems
Basin of Attraction
Communication
Chaotic System
Attractor
Synchronization
Initial conditions
Numerical Simulation
Computer simulation
Family

ASJC Scopus subject areas

  • Modeling and Simulation
  • Applied Mathematics

Cite this

On a nonlinear communication scheme. / Chow, S. N.; Deng, Bo; Hale, J. K.

In: International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 11, No. 8, 01.01.2001, p. 2227-2232.

Research output: Contribution to journalArticle

@article{722d9b9e58c0429fa15676c438c52149,
title = "On a nonlinear communication scheme",
abstract = "A nonlinear communication scheme is presented. It is shown that a family of equations can be used for encoding and that synchronization can be maintained even though parameters are varied at the encoding end. It is also demonstrated that the idea of using the sensitive dependence on initial conditions of chaotic system for communication purposes can also be implemented for nonchaotic systems near the common boundary of basins of attraction for multiple attractors. Numerical simulations are also included.",
author = "Chow, {S. N.} and Bo Deng and Hale, {J. K.}",
year = "2001",
month = "1",
day = "1",
doi = "10.1142/S0218127401003243",
language = "English (US)",
volume = "11",
pages = "2227--2232",
journal = "International Journal of Bifurcation and Chaos in Applied Sciences and Engineering",
issn = "0218-1274",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "8",

}

TY - JOUR

T1 - On a nonlinear communication scheme

AU - Chow, S. N.

AU - Deng, Bo

AU - Hale, J. K.

PY - 2001/1/1

Y1 - 2001/1/1

N2 - A nonlinear communication scheme is presented. It is shown that a family of equations can be used for encoding and that synchronization can be maintained even though parameters are varied at the encoding end. It is also demonstrated that the idea of using the sensitive dependence on initial conditions of chaotic system for communication purposes can also be implemented for nonchaotic systems near the common boundary of basins of attraction for multiple attractors. Numerical simulations are also included.

AB - A nonlinear communication scheme is presented. It is shown that a family of equations can be used for encoding and that synchronization can be maintained even though parameters are varied at the encoding end. It is also demonstrated that the idea of using the sensitive dependence on initial conditions of chaotic system for communication purposes can also be implemented for nonchaotic systems near the common boundary of basins of attraction for multiple attractors. Numerical simulations are also included.

UR - http://www.scopus.com/inward/record.url?scp=0035615951&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0035615951&partnerID=8YFLogxK

U2 - 10.1142/S0218127401003243

DO - 10.1142/S0218127401003243

M3 - Article

VL - 11

SP - 2227

EP - 2232

JO - International Journal of Bifurcation and Chaos in Applied Sciences and Engineering

JF - International Journal of Bifurcation and Chaos in Applied Sciences and Engineering

SN - 0218-1274

IS - 8

ER -